# SDR HEEA078713

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,685 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 23007827
- Part serial: 4157
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID VALVE STUCK OPEN. REPLACED WITH SERVICEABLE VALVE.
